# SDR 2005UALA01275

- Difficulty date: November 15, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 15,381 hours, 6,108 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L DISPLAYED DURING 3SV CABIN EMERGENCY LIGHT CHECK.  REPLACED EPSU BATTERY.
